Schizophrenia.com

Woops took double dose

i am taking geodon 60mg once daily but i did not know what day it was or wither i took it already, but i took my geodon at night as usual 8pm, and i woke up and took another pill at 9 am, along with two other meds one for blood pressure and another for acid reflux? what should i do?

Geodon has a short half life and is intended to be taken twice a day. You will probably feel better, I wouldn’t worry about it but if you feel better have your doctor add a morning dose. You can take as little as 20mg. At first it may make you sleepy in the morning but eventually you get used to it.

what about the other two meds the blood pressure and the acid reflux?

Don’t worry, the worry with Geodon is that it increases the QT interval, the amount of time it takes your heart to charge for a beat, but even at overdose levels, that doesn’t seem to lead to fatalities. oh, and you’re lucky you can get by on so little. Most people need 160. Really, count yourself fortunate.

so i should just get back on track tomorrow and skip tonight’s dosage?

Have you checked your blood pressure? I wouldn’t skip a dose of APs but that’s just me.

no i haven’t i don’t know how to nor do i have the tools to do so, but i took a long 24 hour sleep and it will be time to take it again soon and i’m alive so ill be fine…

I took a triple dose once of Geodon 80 MG capsules, I took it at 6 pm as usual, woke up at 8 pm thought it was 8 am took my dose, then woke up at 12 am thought it was 12 th next day and took it again, al I got was a belly ache

They have med trays that are sorted out by days and by different times of the day when you are supposed to take your med’s. They help me a lot. You can probably find one at the local drug store. They have them at the Dollar Tree in Siloam Springs.

im losing my mind even with the damn pill organizer i still forget…my mind is gone…

I agree with other people, most antipsychotics are made to be taken multiple times or twice a day anyways, you’re probably fine.

I can’t say I know how it will interact with your other meds, but I’m sure if the reaction was very dangerous your pdoc wouldn’t want to risk having you on Geodon at all right? I dunno. If you’re really worried ask your doctor not us. Good luck!